MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180010BS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the 10 ml luer lock syringe is broken in the tray.The breakage is clearly visible on one syringe, while the other has a crack that only becomes apparent when drawing up liquid.There was also a syringe with a broken luer lock connection.Unfortunately, i can confirm that the sample and photos are not available.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Additionally, we performed a visual check of 500 samples from 15 identified batch numbers with similar packaging configuration (for a total of 7,500 pieces) and all samples were fully compliant with product specifications, and no cracked syringes were detected.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.

Brand Name
SOL-M
Common Device Name
SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key23921183
Report Number3014312726-2025-00211
Device Sequence Number9041237
Product Code FMF
UDI-Device Identifier00810018095161
UDI-Public(01)00810018095161(10)04409125
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180010BS
Device Lot Number04409125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown